Reference Type | Journal (article/letter/editorial) |
---|
Title | Neutral Points of Oscillation Modes along Equilibrium Sequences of Rapidly Rotating Polytropes in General Relativity: Application of the Cowling Approximation |
---|
Journal | The Astrophysical Journal |
---|
Authors | Yoshida, Shin'ichirou | Author |
---|
Eriguchi, Yoshiharu | Author |
Year | 1997 (December) | Volume | 490 |
---|
Issue | 2 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1086/304918Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 3342842 | Long-form Identifier | mindat:1:5:3342842:0 |
---|
|
GUID | 0 |
---|
Full Reference | Yoshida, Shin'ichirou, Eriguchi, Yoshiharu (1997) Neutral Points of Oscillation Modes along Equilibrium Sequences of Rapidly Rotating Polytropes in General Relativity: Application of the Cowling Approximation. The Astrophysical Journal, 490 (2). 779-784 doi:10.1086/304918 |
---|
Plain Text | Yoshida, Shin'ichirou, Eriguchi, Yoshiharu (1997) Neutral Points of Oscillation Modes along Equilibrium Sequences of Rapidly Rotating Polytropes in General Relativity: Application of the Cowling Approximation. The Astrophysical Journal, 490 (2). 779-784 doi:10.1086/304918 |
---|
In | (1997, December) The Astrophysical Journal Vol. 490 (2) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.